# SDR HNAA2010022400032

- Difficulty date: February 15, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 52,827 hours, 58,849 cycles
- Engine: Pwa PW120A
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT INBD BRAKE SMOKING.  R & R LT INBD BRAKE ASSY IAW WC 32-42-11X AND WC 32-10-03I.  OPS AND LEAK CHECKED GOOD.
